# SDR ASOA20130618051

- Difficulty date: June 18, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N13566
- Make and model: Emb EMB-145LR
- Aircraft serial: 145622
- Aircraft time: 26,874 hours, 20,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 96764
- Condition: Inoperative
- Location: Emergency Light
- Part time: 15,808 hours, 11,569 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE AISLE PATH EMERGENCY LIGHTS WERE INOPERATIVE.  MX INSPECTED AND REPLACED THE NR 3 EMERGENCY LIGHT BATTERY.  OPS CHECKS WERE GOOD.
